# SDR ERAA097101

- Difficulty date: March 31, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,725 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 122
- Condition: Binding
- Location: Tail Rotor
- Part time: 13,353 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING TAIL ROTOR BLADE.  NORMAL WEAR ON BUSHINGS AND SLEEVES ACTION TAKEN:  DISASSEMBLED, CLEANED AND VISUALLY INSPECTED ALL PARTS.  C/W 300 HR / 2400 HR BLADE INSPECTION ON BLADES SN 658 AND 663.  INSTALLED NEW INNER SLEEVE BUSHING AND NEW GRIP BUSHING.  NEW SEALS AND NEW SPACER RINGS.  REASSEMBLED AND INSPECTED IAW BO105 REM 301, COMPLIED WITH BO105 MM CH 34 AND INSTALLED SERVICEABLE BLADES AND MARVEL BALANCED IAW BO105 MM CHAPTER 107.
